ADVERTISEMENT
ADVERTISEMENT

Q. I have slight pain on the right side of my lower belly. Is it due to acidity or fatty liver?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by Dr. Preetha J
This is a premium question & answer published on Oct 22, 2020

Hello doctor,

I am a 40-year-old male who is 5.7 feet tall and weighs 78 kg. This week I have done my routine blood test were in a few places; there were ups and downs. I have attached my laboratory reports. Currently, I am taking Apxenta 10 for mild psoriasis once a day for the past seven months. I was also facing a bit of short breathlessness with acidity, but it reduced as I am taking diet at the proper time. Kindly advise any medicine, supplements, or tests. Thanks.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

There are mild derangements in your reports. The vitamin B1 and vitamin D are low, mild derangements in lipid profile. There is slightly more ALT (Alanine Aminotransferase), which is probably related to the fatty liver due to being overweight.

So it would help if you had vitamin D supplements like tablet Uprise (Vitamin D3) D3 or Calcirol (Calcitriol) sachet 60,000 units once a week for eight weeks and then once a month for the next six months, with milk in the morning after breakfast.

For vitamin B12, have tablet ME 12 OD (Folic acid, Mecobalamin, and Pyridoxine), once daily for weeks in the morning.

It would be best to have a healthy lifestyle for remaining minor derangements like avoiding fatty oily and high-calorie food. Avoid oily foods as much as possible, have light dinner. Have regular exercises like brisk walking or running according to capacity for at least 30 minutes a day. Also, avoid spicy food and have some walk after meals rather than resting immediately.

I hope this helps you and get back if you have any doubts.

Thank you, doctor, for your reply.

I will follow your instructions. I forgot to mention that I do have slight pain in my right side of my lower belly. Is it due to acidity or fatty liver? They need any medication, or just diet and exercise will take care.

Kindly advice.

#

Hi,

Welcome back to icliniq.com.

I guess you do not have any constipation or diarrhea like symptoms. It is usually related to gastric disturbances only. It settles on its own, but if it worsens or persists, you will need examination by a local doctor with ultrasound to look for the cause. It would be best if you continued to have antacids like Pantoprazole or Rabeprazole for your acidity for a week or two.

All the best.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What is the reason for abdomen pain and poor appetite?

I experienced a bit of testicular atrophy and muscle atrophy and weight loss (I went down to 70 kg from 78 kg) and less appetite ... I gained some weight in between ...   Read full

Ayurvedic Management of Psoriasis

.. of psoriasis has many limitations and after effects. But, ayurveda has an answer to all this. And, here we are going to discuss the same .. ...   Read full

I want to know whether my liver is in bad condition.

My body weight is 645 kg and height is 5'3" ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.